# SDR WX0A2021051273713

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 30,414 hours, 23,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY MEGAPHONE INOP / REPLACED MEGAPHONE BATTERIES IAW AMM 25-65-51-920-001-A OPS CK GOOD."
